# SDR MALA080036

- Difficulty date: March 7, 2008
- Submitted: March 11, 2008
- Operation: Air carrier
- Aircraft: N446XJ
- Make and model: Saab 340B
- Aircraft serial: 340B446
- Aircraft time: 21,633 hours, 24,047 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

11 DENTS AND 9 GOUGES FOUND RT FUSELAGE SKIN BENEATH NR 7 ICE SHIELD.  INSTALLED DOUBLER/TRIPLER IAW EO NR S53536.
